# SDR SWIA202158190

- Difficulty date: April 19, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Damaged
- Location: Hand Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR UNDER FLOOR AFT HAND RAIL CUP REQUIRES REPLACEMENT.     (C-CHECK RO 5/16/2021)    REMOVED AND REPLACED THE PAX DOOR AFT HANDRAIL CUP ASSY WITH 1EA. NEW PART REF. CRJ200 SRM 51-42-06 , CRJ200 SRM 51-42-13, & BOMBARDIER DWG 601R31527 REV W. COMPLIED WITH 51-900-1003-SKY.
